Alert archive / New Mexico / Flash Flood Warnings in 2015
Flash Flood Warning 38, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 12, 2015, 3:41 PM MDT for Socorro County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2015, 3:41 PM MDT (21:41 UTC)
- Expired
- Jul 12, 2015, 5:45 PM MDT
- In force
- 2 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Socorro County, NM
The radar
The Albuquerque radar (KABX), 109 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.7 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 70 J/kg
- Mixed-layer CIN
- -218 J/kg
- Mixed-layer LCL
- 1692 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
375
WGUS55 KABQ 122141
FFWABQ
NMC053-122345-
/O.NEW.KABQ.FF.W.0038.150712T2141Z-150712T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
341 PM MDT SUN JUL 12 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL SOCORRO COUNTY IN CENTRAL NEW MEXICO...
* UNTIL 545 PM MDT
* AT 338 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. FLASH
FLOODING IS LIKELY NORTH AND EAST OF MAGDALENA. FOREST ROAD 354
NORTH OF MAGDALENA AND PORTIONS OF HIGHWAY 60 EAST OF MAGDALENA
WILL BE IMPACTED. REMUDA RANCH ROAD WILL ALSO BE IMPACTED. EXPECT
BETWEEN 1 TO 2 INCHES OF RAINFALL ON TOP OF 1 TO 2 INCHES THAT HAS
FALLEN THE PAST 48 HOURS.
* LOCATIONS IMPACTED INCLUDE...
MAGDALENA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.
&&
LAT...LON 3412 10700 3409 10729 3426 10731 3441 10700
$$
502 follow-up statements
902 WGUS75 KABQ 122311 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 511 PM MDT SUN JUL 12 2015 NMC053-122345- /O.CON.KABQ.FF.W.0038.000000T0000Z-150712T2345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOCORRO- 511 PM MDT SUN JUL 12 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM MDT FOR NORTH CENTRAL SOCORRO COUNTY... AT 508 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED ANOTHER ROUND OF THUNDERSTORMS IS ABOUT TO IMPACT EASTERN PORTIONS OF THE WARNED AREA. A LARGE FOOTPRINT OF 1 TO 2 INCHES HAS ALREADY FALLEN NORTHEAST OF MAGDALENA. AN ADDITIONAL 0.5 TO 0.75 INCHES WILL FALL. THE EAST SLOPES OF GRANITE MOUNTAIN WILL ESPECIALLY BE IMPACTED. THIS INCLUDES EFFECTS TO REMUDA RANCH ROAD AND LA HINCA ROAD NORTH OF HIGHWAY 60. LOCATIONS IMPACTED INCLUDE... MAGDALENA. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS. && LAT...LON 3412 10700 3409 10729 3426 10731 3441 10700 $$ 50
312 WGUS75 KABQ 122337 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 537 PM MDT SUN JUL 12 2015 NMC053-122347- /O.EXP.KABQ.FF.W.0038.000000T0000Z-150712T2345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOCORRO- 537 PM MDT SUN JUL 12 2015 ...THE FLASH FLOOD WARNING FOR NORTH CENTRAL SOCORRO COUNTY WILL EXPIRE AT 545 PM MDT... FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES. LAT...LON 3412 10700 3409 10729 3426 10731 3441 10700 $$ 50
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 12:11 PM MDT, 3 hours 30 minutes earlier.
Area forecast discussion, Jul 12, 12:11 PM MDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1211 PM MDT SUN JUL 12 2015 .AVIATION... 18Z TAF CYCLE CENTER OF UPPER LVL HIGH REMAINS TO EAST OF NM WITH WEAK UPPER TROF JUST OFF WEST COAST AND THIS COMBO IS KEEPING MONSOONAL MOISTURE PLUME OVER WEST TO N CENTRAL NM. SHRA AND TSRA TO INCREASE TO SCT OR EVEN NUMEROUS COVERAGE ACROSS THIS AREA WITH AT LEAST A FEW REACHING THE LOWER TERRAIN AFTER ROUGHLY 21Z. MTS OCCASIONALLY OBSCURED IN MVFR CIGS/VSBYS IN STRONGER TSRA. ISOLD STORMS WITH HAIL AND WND GUSTS TO 45KT POSSIBLE FROM THE RGV TO THE AZ BORDER AFT 18Z. LITTLE OR NO SHRA/TSRA ACTIVITY SE AND E CENTRAL NM DUE TO TO BE RELATIVELY STABLE IF SHORT TERM MODELS CORRECT. 43 && .PREV DISCUSSION...328 AM MDT SUN JUL 12 2015... .SYNOPSIS... CENTRAL AND ESPECIALLY WESTERN NEW MEXICO WILL BE THE FAVORED AREA FOR SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING. STORM MOTIONS WILL BE SLOWER THAN RECENT DAYS...THUS THE POTENTIAL FOR HEAVY RAIN AND FLOODING WILL INCREASE. THESE SAME AREAS WILL BE FAVORED AGAIN ON MONDAY WHILE ON TUESDAY...STORMS MAY ALSO EXPAND ACROSS NORTHEAST NEW MEXICO. THE DOWNTREND IN STORM COVERAGE FOR THE MIDDLE AND LATTER PART OF THE WEEK DOES NOT LOOK TO BE AS SIGNIFICANT. THUS...SHOWERS AND THUNDERSTORMS WILL CONTINUE AT LEAST OVER THE HIGH TERRAIN. AS IT STANDS NOW...THURSDAY MAY BE THE MOST INACTIVE DAY. && .DISCUSSION... LOOKS LIKE IT WILL BE A PRETTY ACTIVE DAY ACROSS WESTERN NEW MEXICO. MODELS STILL SUGGESTING THAT THE MOISTURE PLUME WILL SHIFT BACK OVER WESTERN NM AND A VORT MAX WILL RIDE UP THRU THE FLOW AND SPARK NUMEROUS SHRA/TSRA ACROSS THE WESTERN THIRD OR SO OF THE STATE. THE HRRR IS QUITE BULLISH IN THIS REGARD AND THUS HAVE RAISED POPS CONSIDERABLY ACROSS THESE AREAS. HAVE ALSO MENTIONED THE POTENTIAL FOR HEAVY RAIN GIVEN STORM MOTIONS SHOULD BE SLOWER TODAY WITH THE UPPER HIGH MOVING WESTWARD. A FEW STORMS MAY ALSO BRIEFLY BECOME SEVERE. WHILE TEMPS REMAIN NEAR OR BELOW NORMAL ACROSS THE WEST DUE TO STORMS/CLOUD COVER...TEMPS SHOULD RISE NEAR TO ABOVE NORMAL ACROSS THE EAST THANKS TO THE INFLUENCE OF THE UPPER HIGH. MODELS SHOWING THE UPPER HIGH WEAKENING A BIT ON MONDAY...BUT REMAINING CENTERED OVER WEST TEXAS. THUS THE MOISTURE PLUME WILL REMAIN ACROSS WESTERN NM AND ACROSS THE NORTHERN MTNS. TEMPS SHOULD CONTINUE TO CLIMB...WITH ALL GUIDANCE SHOWING TCC REACHING TRIPLE DIGITS. THE PLUME LOOKS TO BE TILTED A BIT MORE TOWARD NE NM ON TUESDAY AS A WEAK SHORTWAVE SLIDES ACROSS COLORADO. THAT COMBINED WITH A WEAK WIND SHIFT ACROSS THE NE MAY MAKE THAT AREA A BIT MORE ACTIVE. OTHERWISE THOUGH...LOW LEVEL DEWPOINTS WILL BE STARTING TO MIX OUT A BIT MORE. STILL EXPECTING STORMS OVER THE HIGH TERRAIN...AT THE VERY LEAST. THE DOWNTICK IN STORM COVERAGE FOR THE MIDDLE AND LATTER PART OF NEXT WEEK DOES NOT LOOK TO BE AS SIGNIFICANT AS WHAT WAS ONCE THOUGHT. WHERE THE UPPER HIGH WAS ONCE SUPPOSED TO ELONGATE OVER THE SOUTHERN STATES AND LIMIT MONSOONAL MOISTURE TRANSPORT NORTHWARD...MODELS ARE NOW KEEPING THE UPPER HIGH CENTERED FURTHER EAST THROUGH THE REMAINDER OF THE WEEK. THUS...THE MONSOONAL PLUME WILL STAY ACROSS NM...KEEPING IT AT LEAST SOMEWHAT ACTIVE. THE ECMWF STILL SHOWS SOME ELONGATION...AND DISRUPTION OF THE MOISTURE PLUME...BUT NOT AS SIGNIFICANT AS YESTERDAY. NONETHELESS...SOME DRIER AIR SHOULD MOVE INTO THE STATE ON OR BY THURSDAY AS ANOTHER TROUGH CROSSES THE CENTRAL/NORTHERN ROCKIES. SO THERE WILL STILL BE SOME DOWNTICK IN COVERAGE...BUT AGAIN...PERHAPS NOT AS SIGNIFICANT OR LONG LASTING. MODELS NOW SHOWING THE UPPER HIGH MOVING BACK OVER THE STATE LATE NEXT WEEKEND. WE SHALL SEE. 34 && .FIRE WEATHER... UPPER HIGH CENTER STARTING TO SHIFT WESTWARD AS WEST COAST TROF WEAKENS EARLY THIS MORNING. HOWEVER...ALL INDICATIONS ARE THE PLUME OF MOISTURE WILL BE IMPACTING WESTERN AND CENTRAL NM TODAY. SHORT TERM MODELS SUGGEST THE WEST...INCLUDING THE NORTHWEST PLATEAU...COULD SEE WIDESPREAD CONVECTION. CELL MOTION IS FORECAST TO BE TRENDING FROM SOUTH TO NORTH WITH SLOWER SPEEDS THAN IN THE LAST COUPLE OF DAYS. THEREFORE BETTER POTENTIAL FOR LOCALLY HEAVY RAINFALL. IN ADDITION...ISOLATED STRONG STORMS WITH HAIL AND STRONG WIND GUSTS ARE POSSIBLE FROM THE RGV TO THE AZ BORDER. THE SOUTHEAST WILL BE LEAST LIKELY TO SEE CONVECTION TODAY AS SOME DRIER AND MORE STABLE AIR MIGRATES OVER THE AREA. LITTLE CHANGE IN THE OVERALL FORECAST PATTERN SEEN IN THE LATEST MODEL RUNS FOR THIS WEEK. SOME SUBTLE CHANGES THOUGH WILL MAKE SOME DAY TO DAY DIFFERENCES IN CONVECTION. THE NAM12 IS CONSISTENT WITH BRINGING A SURFACE BOUNDARY INTO THE NE MONDAY AND MORESO TUESDAY SO THIS COULD BE AS A RESULT OF CONVECTION OVER CO AND CONSEQUENTLY BECOME A FOCUSING MECHANISM FOR CONVECTION IN NE NM. OTHERWISE...THE UPPER HIGH CENTER DOES NOT RETURN AS FAR WESTWARD...LEAVING THE MOISTURE PLUME MORE INTACT OVER WRN AND CENTRAL NM. THE GFS THETA E FORECAST DOESN/T INDICATE MUCH DRYING THROUGH THE WEEK...SOME DAY TO DAY INCREASES/DECREASES OVERALL AS THE PLUME WOBBLES AROUND BUT NOTHING THAT WOULD SUGGEST ANY SIGNIFICANT DRYING TREND. AT THE END OF THIS WEEK/EARLY NEXT WEEK A TROPICAL SYSTEM IS SHUNTED UP AND OVER THE RIDGE INTO CA WITH THE BULK OF IT/S MOISTURE WELL TO OUR NORTH AND WEST. HIGH TEMPERATURES WILL REMAIN BELOW AVERAGE WEST...BUT RISE TO AVERAGE OR SLIGHTLY ABOVE...THIS WEEK. VENT RATES GENERALLY GOOD TO EXCELLENT ALTHOUGH SOME POCKETS OF FAIR TO POOR RATES WILL EXIST NORTH AND WEST THROUGH TUESDAY...WITH OVERALL IMPROVEMENT FORECAST ON WEDNESDAY. && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 12, 5:42 AM MDT, 9 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 542 AM MDT SUN JUL 12 2015 NMZ501>540-131200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 542 AM MDT SUN JUL 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT HEAVY RAINFALL IS POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS CENTRAL AND ESPECIALLY WESTERN NEW MEXICO. SLOW MOVING THUNDERSTORMS...ABUNDANT MOISTURE AND SATURATED SOILS MAY RESULT IN LOCALIZED AREAS OF FLASH FLOODING. A FEW STORMS MAY ALSO BRIEFLY BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SHOWERS AND THUNDERSTORMS WILL FAVOR CENTRAL AND WESTERN NEW MEXICO ON MONDAY AND TUESDAY...THOUGH ON TUESDAY...STORMS MAY EXPAND ACROSS NORTHEAST NEW MEXICO AS WELL. LOCALLY HEAVY RAINFALL...SMALL HAIL AND GUSTY WINDS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL...GUSTY WINDS...HEAVY RAINFALL OR FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 34
In the hours before
Special weather statement, Jul 12, 2:10 PM MDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 210 PM MDT SUN JUL 12 2015 NMZ501-504-122100- NORTHWEST PLATEAU-NORTHWEST HIGHLANDS- 210 PM MDT SUN JUL 12 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SAN JUAN COUNTY UNTIL 300 PM MDT... AT 210 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16 MILES WEST OF EL HUERFANO TRADING POST...OR 24 MILES SOUTH OF BLOOMFIELD...MOVING NORTHEAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BLANCO TRADING POST...EL HUERFANO TRADING POST AND NAGEEZI. && LAT...LON 3628 10826 3644 10827 3653 10781 3627 10775 TIME...MOT...LOC 2010Z 245DEG 21KT 3638 10814 50
Special weather statement, Jul 12, 2:13 PM MDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
213 PM MDT SUN JUL 12 2015
NMZ501-122045-
NORTHWEST PLATEAU-
213 PM MDT SUN JUL 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SAN JUAN COUNTY
UNTIL 245 PM MDT...
AT 213 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF CHACO CANYON...OR 23 MILES
NORTH OF CROWNPOINT...MOVING NORTHEAST AT 25 MPH.
PENNY SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CHACO CANYON.
HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.
&&
LAT...LON 3625 10791 3623 10793 3619 10791 3619 10786
3621 10785 3619 10785 3619 10781 3618 10784
3616 10784 3615 10780 3613 10781 3611 10778
3611 10777 3595 10805 3603 10813 3629 10798
TIME...MOT...LOC 2013Z 207DEG 21KT 3602 10807
50Special weather statement, Jul 12, 2:14 PM MDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
214 PM MDT SUN JUL 12 2015
NMZ508-509-122045-
SAN FRANCISCO RIVER VALLEY-SOUTHWEST MOUNTAINS-
214 PM MDT SUN JUL 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CATRON COUNTY UNTIL
245 PM MDT...
AT 214 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PLEASANTON...OR 17 MILES NORTHWEST OF
BUCKHORN...MOVING NORTHEAST AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GLENWOOD...MOGOLLON...PLEASANTON AND ALMA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3362 10885 3349 10856 3321 10882 3321 10894
3324 10901
TIME...MOT...LOC 2014Z 209DEG 12KT 3324 10891
50Special weather statement, Jul 12, 2:33 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 233 PM MDT SUN JUL 12 2015 NMZ508-122115- SOUTHWEST MOUNTAINS- 233 PM MDT SUN JUL 12 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CATRON COUNTY UNTIL 315 PM MDT... AT 233 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES SOUTHWEST OF OLD HORSE SPRINGS...OR 25 MILES EAST OF RESERVE...MOVING NORTH AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... OLD HORSE SPRINGS. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3366 10830 3374 10841 3408 10840 3390 10801 TIME...MOT...LOC 2033Z 176DEG 24KT 3377 10832 50
Special weather statement, Jul 12, 2:47 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 247 PM MDT SUN JUL 12 2015 NMZ506-122115- WEST CENTRAL MOUNTAINS- 247 PM MDT SUN JUL 12 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CIBOLA COUNTY UNTIL 315 PM MDT... AT 247 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES SOUTH OF EL MORRO...OR 29 MILES SOUTHWEST OF GRANTS...MOVING NORTHEAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL CIBOLA COUNTY. && LAT...LON 3485 10824 3490 10833 3525 10829 3508 10799 TIME...MOT...LOC 2047Z 219DEG 15KT 3492 10827 50
Special weather statement, Jul 12, 3:20 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 320 PM MDT SUN JUL 12 2015 NMZ507-508-520-122145- LOWER RIO GRANDE VALLEY-WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- 320 PM MDT SUN JUL 12 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SOCORRO COUNTY UNTIL 345 PM MDT... AT 320 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES NORTHEAST OF MAGDALENA...OR 16 MILES NORTHWEST OF SOCORRO...MOVING NORTHEAST AT 12 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL SOCORRO COUNTY. THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 164 AND 169. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. && LAT...LON 3411 10714 3416 10730 3449 10717 3431 10682 TIME...MOT...LOC 2120Z 219DEG 15KT 3422 10711 50
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 6:42 PM MDT | Areal Flood Advisory | ABQ | Cibola, Valencia | 2 hr |
| Jul 11, 6:44 PM MDT | Flash Flood Warning | ABQ | Socorro | 3 hr |
| Jul 11, 6:49 PM MDT | Special Weather Statement | ABQ | 26 min | |
| Jul 11, 7:20 PM MDT | Special Weather Statement | ABQ | Socorro | 25 min |
| Jul 11, 7:26 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro, Torrance | 109 min |
| Jul 11, 8:41 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Lincoln | 94 min |
| Jul 12, 12:41 PM MDT | Special Weather Statement | ABQ | McKinley | 34 min |
| Jul 12, 12:53 PM MDT | Special Weather Statement | ABQ | Lincoln | 37 min |
| Jul 12, 12:59 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley, Sandoval | 2 hr |
| Jul 12, 1:04 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 116 min |
| Jul 12, 1:16 PM MDT | Severe Thunderstorm Warning | ABQ | Catron, Cibola | 33 min |
| Jul 12, 1:17 PM MDT | Special Weather Statement | ABQ | San Juan | 28 min |
| Jul 12, 1:23 PM MDT | Flash Flood Warning | ABQ | Lincoln | 112 min |
| Jul 12, 1:25 PM MDT | Severe Thunderstorm Warning | ABQ | San Juan | 50 min |
| Jul 12, 1:45 PM MDT | Special Weather Statement | ABQ | Lincoln | 30 min |
| Jul 12, 1:59 PM MDT | Areal Flood Advisory | ABQ | San Juan | 2 hr |
| Jul 12, 2:07 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 113 min |
| Jul 12, 2:10 PM MDT | Special Weather Statement | ABQ | San Juan | 50 min |
| Jul 12, 2:13 PM MDT | Special Weather Statement | ABQ | San Juan | 32 min |
| Jul 12, 2:33 PM MDT | Special Weather Statement | ABQ | Catron | 42 min |
| Jul 12, 2:39 PM MDT | Areal Flood Advisory | ABQ | McKinley | 111 min |
| Jul 12, 2:47 PM MDT | Special Weather Statement | ABQ | Cibola | 28 min |
| Jul 12, 2:53 PM MDT | Areal Flood Advisory | ABQ | Socorro | 112 min |
| Jul 12, 3:09 PM MDT | Areal Flood Advisory | ABQ | San Juan | 111 min |
| Jul 12, 3:20 PM MDT | Special Weather Statement | ABQ | Socorro | 25 min |
| Jul 12, 3:49 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 116 min |
| Jul 12, 4:14 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola | 2 hr |
| Jul 12, 4:27 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 2 hr |
| Jul 12, 4:56 PM MDT | Special Weather Statement | ABQ | Torrance | 34 min |
| Jul 12, 5:04 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 116 min |
Nearby
Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.